Alert archive / Kansas / Red Flag Warnings in 2016
Red Flag Warning 11, NWS Wichita, KS
NWS Wichita, KS issued this red flag warning at Mar 14, 2016, 3:12 PM CDT for 26 counties in Kansas. It took effect at Mar 15, 2016, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2016, 3:12 PM CDT (20:12 UTC)
- In effect from
- Mar 15, 2016, 12:00 PM CDT
- Expired
- Mar 15, 2016, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Wichita, KS
All 26 counties
Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
543 WWUS83 KICT 142012 RFWICT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 312 PM CDT MON MAR 14 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-151115- /O.UPG.KICT.FW.A.0007.160315T1800Z-160316T0000Z/ /O.NEW.KICT.FW.W.0011.160315T1700Z-160316T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- 312 PM CDT MON MAR 14 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT TUESDAY FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...033... 047...048...049...050...051...052...053...067...068...069...070... 071...072...082...083...091...092...093...094...095...096...098... 099 AND 100... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG WARNING FOR EXTREME GRASSLAND FIRE DANGER...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * EXTREME GRASSLAND FIRE DANGER...IS FORECAST. * WINDS...NORTHWEST 20 TO 35 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER PRODUCT. && $$
3 follow-up statements
921 WWUS83 KICT 150816 RFWICT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 316 AM CDT TUE MAR 15 2016 ...EXTREME GRASSLAND FIRE DANGER TODAY... KSZ032-033-047>053-067>072-082-083-091>096-098>100-152330- /O.CON.KICT.FW.W.0011.160315T1700Z-160316T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- 316 AM CDT TUE MAR 15 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...033...047...048...049...050...051...052...053...067... 068...069...070...071...072...082...083...091...092...093...094... 095...096...098...099 AND 100... * EXTREME GRASSLAND FIRE DANGER...IS FORECAST. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER PRODUCT. && $$
947 WWUS83 KICT 152038 RFWICT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 338 PM CDT TUE MAR 15 2016 KSZ032-033-047-048-050-067-161145- /O.NEW.KICT.FW.A.0008.160316T1700Z-160317T0100Z/ /O.CON.KICT.FW.W.0011.000000T0000Z-160316T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO- 338 PM CDT TUE MAR 15 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032... 033...047...048...049...050...051...052...053...067...068...069... 070...071...072...082...083...091...092...093...094...095...096... 098...099 AND 100... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...033...047...048...050 AND 067... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FIRE WEATHER WATCH FOR EXTREME GRASSLAND FIRE DANGER...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * EXTREME GRASSLAND FIRE DANGER...IS FORECAST THROUGH 7 PM AND WILL BE POSSIBLE AGAIN FOR WEDNESDAY AFTERNOON AND EARLY EVENING. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 16 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED THROUGH EARLY THIS EVENING AND AGAIN WEDNESDAY AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER PRODUCT. && $$ KSZ049-051>053-068>072-082-083-091>096-098>100-160000- /O.CON.KICT.FW.W.0011.000000T0000Z-160316T0000Z/ SALINE-MCPHERSON-MARION-CHASE-HARVEY-BUTLER-GREENWOOD-WOODSON- ALLEN-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO- CHAUTAUQUA-MONTGOMERY-LABETTE- 338 PM CDT TUE MAR 15 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032... 033...047...048...049...050...051...052...053...067...068...069... 070...071...072...082...083...091...092...093...094...095...096... 098...099 AND 100... * EXTREME GRASSLAND FIRE DANGER...IS FORECAST. * WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 17 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER PRODUCT. && $$ LAWSON
763 WWUS83 KICT 160014 RFWICT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 714 PM CDT TUE MAR 15 2016 KSZ032-033-047-048-050-067-161515- /O.EXP.KICT.FW.W.0011.000000T0000Z-160316T0000Z/ /O.CON.KICT.FW.A.0008.160316T1700Z-160317T0100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO- 714 PM CDT TUE MAR 15 2016 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...033...047...048...050 AND 067... ...RED FLAG WARNING HAS EXPIRED FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...033...047...048...050 AND 067... * EXTREME GRASSLAND FIRE DANGER...IS FORECAST. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 16 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER PRODUCT. && $$ KSZ049-051>053-068>072-082-083-091>096-098>100-160115- /O.EXP.KICT.FW.W.0011.000000T0000Z-160316T0000Z/ SALINE-MCPHERSON-MARION-CHASE-HARVEY-BUTLER-GREENWOOD-WOODSON- ALLEN-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO- CHAUTAUQUA-MONTGOMERY-LABETTE- 714 PM CDT TUE MAR 15 2016 ...RED FLAG WARNING HAS EXPIRED FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 049...051...052...053...068...069...070... 071...072...082...083...091...092...093...094...095...096...098... 099 AND 100... NORTHWEST WINDS WILL CONTINUE TO DIMINISH THIS EVENING AS RELATIVE HUMIDITIES RISE. THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this red flag warning went out at Mar 14, 3:04 PM CDT, 8 minutes earlier.
Area forecast discussion, Mar 14, 3:04 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 304 PM CDT MON MAR 14 2016 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 255 PM CDT MON MAR 14 2016 MAIN FORECAST CONCERN: ELEVATED GRASSLAND FIRE DANGER LEVELS TUESDAY-WEDNESDAY (SEE FIRE WEATHER DISCUSSION BELOW). A VIGOROUS SHORTWAVE TROUGH OVER THE INTERMOUNTAIN REGION EARLY THIS AFTERNOON...WILL TRAVERSE EAST-SOUTHEASTWARD ACROSS THE NORTHERN/CENTRAL PLAINS LATER TONIGHT INTO TUESDAY...WHILE INTENSIFYING. WILL MAINTAIN A DRY FORECAST TONIGHT...WITH THE BETTER ISENTROPIC LIFT/MOISTURE TRANSPORT INDICATED JUST NORTH/NORTHEAST OF CENTRAL/SOUTHEAST KANSAS. A COLD FRONT...ASSOCIATED WITH THE AFOREMENTIONED UPPER TROUGH...WILL SWEEP SOUTHEASTWARD THROUGH THE FORECAST AREA LATER TONIGHT INTO TUESDAY MORNING. DEEP DIURNAL MIXING TO AT LEAST 700 MB AND STRONG SUBSIDENCE ARE PROGGED TUESDAY BEHIND THE FRONTAL PASSAGE. THIS WILL SUPPORT WIND ADVISORY CRITERIA NORTHWESTERLY WINDS OF 25-35 MPH WITH GUSTS AROUND 40 MPH...ACROSS CENTRAL AND SOUTH CENTRAL KANSAS...WITH SLIGHTLY LESSER CONFIDENCE EAST OF THE KANSAS TURNPIKE. THE DOWNSLOPE WINDS AND STEEP SURFACE-700 MB LAPSE RATES WILL HELP OFFSET THE COLD AIR ADVECTION...SO ALTHOUGH IT WILL BE COOLER TUESDAY...HIGHS WILL STILL BE ABOVE NORMAL (60S- LOW 70S). EXPECTING COOLER...MORE SEASONAL TEMPERATURES WEDNESDAY INTO THURSDAY...WITH MEAN UPPER LEVEL TROUGHING OVER THE CENTRAL PLAINS. JMC .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 255 PM CDT MON MAR 14 2016 UTILIZING A BLEND OF THE 00Z/14TH GFS AND 12Z/14TH ECMWF MODELS...A STRONG UPPER TROUGH WILL PUSH SLOWLY SOUTHEASTWARD ACROSS THE CENTRAL PLAINS FRIDAY INTO SATURDAY...BRINGING COLDER AIR SOUTHWARD INTO THE REGION. MID-LEVEL MOISTENING/FRONTOGENESIS WITH THE UPPER TROUGH MAY BRING A LIGHT RAIN/SNOW MIX TO THE FORECAST AREA DURING THIS FRIDAY-EARLY SATURDAY TIME-FRAME. THE UPPER TROUGH WILL SHIFT EASTWARD SUNDAY-MONDAY WITH SUBSTANTIAL MID-LEVEL HEIGHT RISES OCCURRING OVER THE CENTRAL PLAINS. THIS WILL LEAD TO DRY WEATHER...WITH TEMPERATURES MODIFYING TO ABOVE NORMAL BY MONDAY. JMC && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1229 PM CDT MON MAR 14 2016 VFR CONDITIONS WILL PREVAIL FOR ALL TAF SITES ACROSS CENTRAL AND SOUTHERN KANSAS DURING THE NEXT 24HRS. SURFACE LOW PRESSURE WILL SLIDE EASTWARD ACROSS THE REGION LATER TONIGHT...WITH SOUTHERLY WINDS VEERING OUT TO THE WEST THEN NORTHWEST DURING THE DAY ON TUESDAY. THE NORTHWEST WINDS WILL INCREASE AND BECOME GUSTY FOR MID-MORNING AND CONTINUE THROUGH THE AFTERNOON HOURS. JAKUB && .FIRE WEATHER... ISSUED AT 255 PM CDT MON MAR 14 2016 ELEVATED GRASSLAND FIRE DANGER LEVELS ARE LIKELY TUESDAY AND WEDNESDAY...WITH TUESDAY LIKELY TO BE A CRITICAL FIRE WEATHER DAY. FOR TUESDAY...WEST-NORTHWEST WINDS OF 20-35 MPH...GUSTING TO 35-40 MPH AND MINIMUM AFTERNOON RELATIVE HUMIDITIES OF 15-20% WILL PROMOTE EXTREME GRASSLAND FIRE DANGER LEVELS ACROSS THE FORECAST AREA. WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING WITH THIS AFTERNOON'S FORECAST PACKAGE ISSUANCE. ON WEDNESDAY...SLIGHTLY LESSER BUT STILL GUSTY WEST-NORTHWESTERLY WINDS OF 15-25 MPH AND MINIMUM AFTERNOON RELATIVE HUMIDITY LEVELS OF 15-20%...SHOULD RESULT IN VERY HIGH GRASSLAND FIRE DANGER LEVELS DURING THE AFTERNOON HOURS. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 47 68 34 64 / 10 0 10 10 HUTCHINSON 46 66 33 63 / 10 10 10 10 NEWTON 48 66 35 62 / 10 10 10 10 ELDORADO 48 69 35 63 / 10 0 10 10 WINFIELD-KWLD 48 70 34 65 / 0 0 10 10 RUSSELL 43 65 32 61 / 10 10 10 10 GREAT BEND 43 65 31 61 / 10 10 10 10 SALINA 46 66 34 62 / 10 10 10 10 MCPHERSON 46 65 33 62 / 10 10 10 10 COFFEYVILLE 51 75 37 67 / 0 0 0 10 CHANUTE 50 72 36 65 / 10 0 0 10 IOLA 50 72 37 64 / 10 0 0 10 PARSONS-KPPF 50 73 35 66 / 0 0 0 10 && .ICT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 7 PM CDT TUESDAY FOR KSZ032-033- 047>053-067>072-082-083-091>096-098>100. WIND ADVISORY FROM NOON TO 7 PM CDT TUESDAY FOR KSZ032-033- 047>052-067>069-082-083-091-092. &&
Hazardous weather outlook, Mar 14, 11:00 AM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1100 AM CDT MON MAR 14 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-151600- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1100 AM CDT MON MAR 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT WARM TEMPERATURES AND STRENGTHENING SOUTH WINDS WILL SUPPORT VERY HIGH GRASSLAND FIRE DANGER THIS AFTERNOON...GENERALLY ALONG AND WEST OF THE FLINT HILLS. OUTDOOR BURNING IS DISCOURAGED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG AND GUSTY NORTHWEST WINDS AND LOW HUMIDITY WILL SUPPORT VERY HIGH TO EXTREME GRASSLAND FIRE DANGER TUESDAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MUCH OF THE AREA. PLEASE AVOID OUTDOOR BURNING. ADDITIONALLY...VERY HIGH GRASSLAND FIRE DANGER IS LIKELY WEDNESDAY. WINTRY PRECIPITATION IS POSSIBLE ACROSS THE REGION FRIDAY NIGHT INTO SATURDAY. THERE REMAINS TOO MUCH UNCERTAINTY AT THIS TIME TO SPECULATE ON POTENTIAL ACCUMULATIONS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 10:02 PM CDT | Dense Fog Advisory | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 17 more | 13 hr |
| Mar 14, 5:05 AM CDT | Fire Weather Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 10 hr |
| Mar 14, 3:09 PM CDT | Wind Advisory | ICT | Barton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more | 28 hr |
Nearby
Red Flag Warnings in Kansas, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.